# SDR VNAA0102016

- Difficulty date: February 23, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 14,625 hours, 12,888 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Dirty
- Location: Rt Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL THE RIGHT HAND PROPELLOR DEICE HEAT FAILED.  THE FLIGHT CREW ABORTED THE TAKEOFF.  MAINTENANCE INSPECTED AND CLEANED THE PROPELLOR SLIP RING AND BRUSHBLOCK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-60-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
